# SDR DALA2023080806483

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 75,000 hours, 28,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 DOOR L3 DIFFICULT TO ARM. CORRECTIVE ACTION: FREED ARMED CONDITION INDICATOR (KNUCKLE KNOCKER) DOOR L4 - TEST GOOD IAW B757 AMM 52-11. (9488268)
